Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the powers of a real number reduced modulo one


Authors: Fred Supnick, H. J. Cohen and J. F. Keston
Journal: Trans. Amer. Math. Soc. 94 (1960), 244-257
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0115980-0
MathSciNet review: 0115980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Koksma, Ein mengentheoretischer Satz über die Gleichverteilung modulo Eins, Compositio Math. 2 (1935), 250–258 (German). MR 1556918
  • [2] E. Hecke, Vorlesungen über die Theorie der algebraichen Zahlen, New York, Chelsea, 1948. cf. Satz 60 p. 78; or H. Pollard, The theory of algebraic numbers, New York, Wiley, 1950. Cf. Lemma 6.1, p. 58.
  • [3] A. Gelfond, Sur la divisibilité de la différence des puissances de deux nombres entiers par une puissance d’un idéal premier, Rec. Math. [Mat. Sbornik] N.S. 7(49) (1940), 7–25 (French, with Russian summary). MR 0001755
  • [4] K. Th. Vahlen, Über reductible Binome, Acta Math. 19 (1895), no. 1, 195–198 (German). MR 1554867, https://doi.org/10.1007/BF02402875
  • [5] B. L. van der Waerden, Modern algebra, vol. 1, New York, Ungar, 1949, p. 74.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0115980-0
Article copyright: © Copyright 1960 American Mathematical Society